Edward Neuman
Edward Neuman
Professor Emeritus of Mathematics, Southern Illinois University Carbondale
siu.edu üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the Schwab-Borchardt mean
E Neuman, J Sandor
Math. Pannon 14 (2), 253-266, 2003
2112003
On the schwab-borchardt mean II
E Neuman, J Sándor
Math. Pannon 17 (1), 49-59, 2006
1672006
On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities
E Neuman, J Sandor
Math. Inequal. Appl 13 (4), 715-723, 2010
1382010
On certain means of two arguments and their extensions
E Neuman, J Sándor
International Journal of Mathematics and Mathematical Sciences 2003 (16 …, 2003
842003
A note on a certain bivariate mean
E Neuman
J. Math. Inequal 6 (4), 637-643, 2012
782012
Inequalities for the Schwab-Borchardt mean and their applications
E Neuman
J. Math. Inequal 5 (4), 601-609, 2011
732011
The weighted logarithmic mean
E Neuman
Journal of mathematical analysis and applications 188 (3), 885-900, 1994
651994
Inequalities involving multivariate convex functions. II
E Neuman
Proceedings of the American Mathematical Society 109 (4), 965-974, 1990
611990
Inequalities involving Stolarsky and Gini means
E Neuman, J Sándor
Math. Pannonica 14 (1), 29-44, 2003
562003
On Wilker and Huygens type inequalities
E Neuman
Math. Inequal. Appl 15 (2), 271-279, 2012
462012
Moments and Fourier transforms of B-splines
E Neuman
Journal of Computational and Applied Mathematics 7 (1), 51-62, 1981
441981
Inequalities involving modified Bessel functions of the first kind
E Neuman
Journal of mathematical analysis and applications 171 (2), 532-536, 1992
431992
On comparison of Stolarsky and Gini means
E Neuman, Z Páles
Journal of mathematical analysis and applications 278 (2), 274-284, 2003
422003
One-and two-sided inequalities for Jacobian elliptic functions and related results
E Neuman
Integral Transforms and Special Functions 21 (6), 399-407, 2010
382010
Inequalities and bounds for elliptic integrals
H Kazi, E Neuman
Journal of Approximation Theory 146 (2), 212-226, 2007
382007
On some means derived from the Schwab-Borchardt mean
E Neuman
J. Math. Inequal 8 (1), 171-183, 2014
372014
Bounds for symmetric elliptic integrals
E Neuman
Journal of Approximation Theory 122 (2), 249-259, 2003
352003
On the Ky Fan inequality and related inequalities II
E Neuman, J Sándor
Bulletin of the Australian Mathematical Society 72 (1), 87-107, 2005
342005
Inequalities for weighted sums of powers and their applications
E Neuman
Math. Inequal. Appl 15 (4), 995-1005, 2012
332012
Companion inequalities for certain bivariate means
E Neuman, J Sándor
Applicable Analysis and Discrete Mathematics, 46-51, 2009
332009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20